# SDR CALA2016101000736

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 51,002 hours, 21,475 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST GREEN HYD QTY OK FOR SERVICE, HYDRAULIC RESERVOIR DID NOT EMPTY, SERVICED TO FULL AFTER LEAK FIXED
